# SDR SWAA2014070829744

- Difficulty date: June 14, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 63,488 hours, 51,885 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545455
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING IN SPAR RIB WEB CRACKED AT WBL 198.60 AT LEVEL OF S 5.  REPAIRED WEB IAW EA.
